# SDR SWAA2025022687865

- Difficulty date: January 21, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[DOT: B727] AFT CARGO FLOOR AT STA 847; RBL 19 HAS RAIL SPLICE STRAP CORRODED AS MARKED.<[01] REMOVED AND REPLACED NEW STRAP IAE B737-800 SRM 51-40-02 AAND BAC DWG 146A8120 REV A.;[02] VERIFIED REMOVED AND REPLACED NEW STRAP IAE B737-800 SRM 51-40-02 AAND BAC DWG 146A8120 REV A.;[03] VERIFIED REMOVED AND REPLACED NEW STRAP IAE B737-800 SRM 51-40-02 AAND BAC DWG 146A8120 REV A.
